# SDR UIEA2021021700329

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Step
- Condition: Cracked
- Location: Md Stairway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STAIRWAY NO.5 STEP FOUND CRACKED (COUNT FROM U/D)( M/D STAIRWAY NO.5 STEP CRACK AREA REPAIRED AS PER RI NO: RI-25-50-14342 REV.A )
